# SDR DALA2020013100745

- Difficulty date: January 19, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF  AMDS 5211-3001-4R STEP 3, ROTARY SNUBBER PIN EXTENSION DIMENTION IS NOT CORRECT AT RH PASSENGER DOOR.   R4 DOOR WAS REMOVED PER AMM 52-11-01-004-001. UPPER CAM PLATE, LOWER CAM PLATE AND LOWER HINGE LINK WERE REMOVED AMM 52-11-09. COUNTER BALANCE WAS REMOVED PER AMM 52-11-11. SNUBBER WAS REMOVED PER AMM 52-11-10 AT R4 DOOR TORQUE TUBE. SERVICEABLE SNUBBER WAS INSTALLED PER AMM 52-11-10-404-015. UPPER CAM PLATE, LOWER CAM PLATE AND LOWER HINGE LINK WERE INSTALLED PER  AMM 52-11-09-404-017 PARAGRAPH A TO PARAGRAPH G (STEP 12).
